Comptes Rendus
Research article - Algebraic geometry
Non-Archimedean Green’s functions and Zariski decompositions
Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 5-42.

We study the non-Archimedean Monge–Ampère equation on a smooth projective variety over a discretely or trivially valued field. First, we give an example of a Green’s function, associated to a divisorial valuation, which is not -PL (i.e. not a model function in the discretely valued case). Second, we produce an example of a function whose Monge–Ampère measure is a finite atomic measure supported in a dual complex, but which is not invariant under the retraction associated to any snc model. This answers a question by Burgos Gil et al. in the negative. Our examples are based on geometric constructions by Cutkosky and Lesieutre, and arise via base change from Green’s functions over a trivially valued field; this theory allows us to efficiently encode the Zariski decomposition of a pseudoeffective numerical class.

Nous étudions l’équation de Monge–Ampère non-archimédienne sur une variété projective lisse sur un corps de valuation discrète ou triviale. Tout d’abord, nous donnons un exemple de fonction de Green, associée à une valuation divisorielle, qui n’est pas -PL (i.e. pas une fonction modèle, dans le cas de valuation discrète). Ensuite, nous produisons un exemple de fonction dont la mesure de Monge–Ampère est à support dans un complexe dual, mais qui n’est invariante par la rétraction associée à aucun modele snc. Ceci répond négativement à une question de Burgos Gil et al. Nos exemples sont basés sur des constructions géométriques de Cutkosky et Lesieutre, et sont produits par changement de base à partir de fonctions de Green sur un corps trivialement valué ; cette théorie nous permet d’encoder de façon efficace la décomposition de Zariski de toute classe pseudo-effective.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.579

Sébastien Boucksom 1; Mattias Jonsson 2

1 Sorbonne Université and Université Paris Cité, CNRS, IMJ-PRG, F-75005 Paris, France
2 Dept of Mathematics, University of Michigan, Ann Arbor, MI 48109-1043, USA
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2024__362_S1_5_0,
     author = {S\'ebastien Boucksom and Mattias Jonsson},
     title = {Non-Archimedean {Green{\textquoteright}s} functions and {Zariski} decompositions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {5--42},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {362},
     number = {S1},
     year = {2024},
     doi = {10.5802/crmath.579},
     language = {en},
}
TY  - JOUR
AU  - Sébastien Boucksom
AU  - Mattias Jonsson
TI  - Non-Archimedean Green’s functions and Zariski decompositions
JO  - Comptes Rendus. Mathématique
PY  - 2024
SP  - 5
EP  - 42
VL  - 362
IS  - S1
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.579
LA  - en
ID  - CRMATH_2024__362_S1_5_0
ER  - 
%0 Journal Article
%A Sébastien Boucksom
%A Mattias Jonsson
%T Non-Archimedean Green’s functions and Zariski decompositions
%J Comptes Rendus. Mathématique
%D 2024
%P 5-42
%V 362
%N S1
%I Académie des sciences, Paris
%R 10.5802/crmath.579
%G en
%F CRMATH_2024__362_S1_5_0
Sébastien Boucksom; Mattias Jonsson. Non-Archimedean Green’s functions and Zariski decompositions. Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 5-42. doi : 10.5802/crmath.579. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.579/

[1] Rolf Andreasson; Jakob Hultgren Monge–Ampère equations and tropical affine structures on reflexive polytopes (2023) (https://arxiv.org/abs/2303.05276)

[2] Robert J. Berman; Sébastien Boucksom; Vincent Guedj; Ahmed Zeriahi A variational approach to complex Monge–Ampère equations, Publ. Math., Inst. Hautes Étud. Sci., Volume 117 (2013), pp. 179-245 | DOI | Numdam | Zbl

[3] Sebastien Boucksom; Tommaso De Fernex; Charles Favre The volume of an isolated singularity, Duke Math. J., Volume 161 (2012) no. 8, pp. 1455-1521 | MR | Zbl

[4] Sébastien Boucksom; Jean-Pierre Demailly; Mihai Păun; Thomas Peternell The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebr. Geom., Volume 22 (2013) no. 2, pp. 201-248 | DOI | Zbl

[5] Vladimir G. Berkovich Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, 33, American Mathematical Society, 1990, ix+169 pages | MR

[6] Sébastien Boucksom; Charles Favre; Mattias Jonsson Differentiability of volumes of divisors and a problem of Teissier, J. Algebr. Geom., Volume 18 (2009) no. 2, pp. 279-308 | DOI | MR | Zbl

[7] Sébastien Boucksom; Charles Favre; Mattias Jonsson Singular semipositive metrics in non-Archimedean geometry, J. Algebr. Geom., Volume 25 (2015) no. 1, pp. 77-139 | DOI | MR | Zbl

[8] Sébastien Boucksom; Charles Favre; Mattias Jonsson Solution to a non-Archimedean Monge-Ampère equation, J. Am. Math. Soc., Volume 28 (2015) no. 3, pp. 617-667 | DOI | Zbl

[9] José Ignacio Burgos Gil; Walter Gubler; Philipp Jell; Klaus Künnemann; Florent Martin Differentiability of non-archimedean volumes and non-archimedean Monge–Ampère equations, Algebr. Geom., Volume 7 (2020) no. 2, pp. 113-152 | Zbl

[10] Sébastien Boucksom; Mattias Jonsson Singular semipositive metrics on line bundles on varieties over trivially valued fields (2018) (https://arxiv.org/abs/1801.08229v1)

[11] Harold Blum; Mattias Jonsson Thresholds, valuations, and K-stability, Adv. Math., Volume 365 (2020), 107062, 57 pages | MR | Zbl

[12] Sébastien Boucksom; Mattias Jonsson Global pluripotential theory over a trivially valued field, Ann. Fac. Sci. Toulouse, Math., Volume 31 (2022) no. 3, pp. 647-836 | DOI | Numdam | MR | Zbl

[13] Sébastien Boucksom; Mattias Jonsson A non-Archimedean approach to K-stability, I: Metric geometry of spaces of test configurations and valuations (2023) (https://arxiv.org/abs/2107.11221v3, to appear in Ann. Inst. Fourier)

[14] Sébastien Boucksom; Mattias Jonsson A non-Archimedean approach to K-stability, II: Divisorial stability and openness, J. Reine Angew. Math., Volume 805 (2023), pp. 1-53 | MR | Zbl

[15] Sébastien Boucksom; Mattias Jonsson Addendum to “Global pluripotential theory over a trivially valued field” (2023) (https://arxiv.org/abs/2206.07183, to appear in Ann. Fac. Sci. Toulouse Math.)

[16] Sébastien Boucksom; Alex Küronya; Catriona Maclean; Tomasz Szemberg Vanishing sequences and Okounkov bodies, Math. Ann., Volume 361 (2015) no. 3-4, pp. 811-834 | DOI | MR | Zbl

[17] Thomas Bauer; Alex Küronya; Tomasz Szemberg Zariski chambers, volumes, and stable base loci, J. Reine Angew. Math., Volume 576 (2004), pp. 209-233 | MR | Zbl

[18] Sébastien Boucksom Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. Éc. Norm. Supér., Volume 37 (2004), pp. 45-76 | DOI | Numdam | MR | Zbl

[19] Antoine Chambert-Loir Mesures et équidistribution sur les espaces de Berkovich, J. Reine Angew. Math., Volume 595 (2006), pp. 215-235 | Zbl

[20] Antoine Chambert-Loir; Antoine Ducros Formes différentielles réelles et courants sur les espaces de Berkovich (2012) (https://arxiv.org/abs/1204.6277)

[21] S. Dale Cutkosky Irrational asymptotic behaviour of Castelnuovo–Mumford regularity, J. Reine Angew. Math., Volume 522 (2000), pp. 93-103 | MR | Zbl

[22] Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa Asymptotic invariants of base loci, Ann. Inst. Fourier, Volume 56 (2006) no. 6, pp. 1701-1734 | Numdam | MR | Zbl

[23] Walter Gubler; Philipp Jell; Klaus Künnemann; Florent Martin Continuity of plurisubharmonic envelopes in non-archimedean geometry and test ideals, Ann. Inst. Fourier, Volume 69 (2019) no. 5, pp. 2331-2376 | DOI | Numdam | MR | Zbl

[24] Walter Gubler; Florent Martin On Zhang’s semipositive metrics, Doc. Math., Volume 24 (2019), pp. 331-372 | DOI | MR | Zbl

[25] Walter Gubler Local and canonical heights of subvarieties, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 2 (2003) no. 4, pp. 711-760 | Numdam | MR | Zbl

[26] Walter Gubler A guide to tropicalizations, Algebraic and combinatorial aspects of tropical geometry (Contemporary Mathematics), Volume 589, American Mathematical Society, 2013, pp. 125-189 | DOI | MR | Zbl

[27] Jakob Hultgren; Mattias Jonsson; Enrica Mazzon; Nicholas McCleerey Tropical and non-Archimedean Monge–Ampère equations for a class of Calabi–Yau hypersurfaces, Adv. Math., Volume 439 (2024), 109494, 42 pages | Zbl

[28] Roger Howe Automatic continuity of concave functions, Proc. Am. Math. Soc., Volume 103 (1988) no. 4, pp. 1196-1200 | DOI | MR | Zbl

[29] Mattias Jonsson; Mircea Mustaţă Valuations and asymptotic invariants for sequences of ideals, Ann. Inst. Fourier, Volume 62 (2012) no. 6, pp. 2145-2209 | DOI | Numdam | MR | Zbl

[30] Alex Küronya; Catriona Maclean Zariski decomposition of b-divisors, Math. Z., Volume 273 (2013) no. 1-2, pp. 427-436 | DOI | MR | Zbl

[31] Sławomir Kołodziej The complex Monge–Ampère equation, Acta Math., Volume 180 (1998) no. 1, pp. 69-117 | DOI | Zbl

[32] Maxim Kontsevich; Yan Soibelman Affine structures and non-Archimedean analytic spaces, The unity of mathematics (Progress in Mathematics), Volume 244, Birkhäuser, 2006, pp. 321-385 | DOI | MR | Zbl

[33] Maxim Kontsevich; Y. Tschinkel Non-Archimedean Kähler geometry (unpublished)

[34] Robert Lazarsfeld Positivity in algebraic geometry. I. Classical setting: Line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, 48, Springer, 2014, pp. 1729-1741

[35] John Lesieutre The diminished base locus is not always closed, Compos. Math., Volume 150 (2014) no. 10, pp. 1729-1741 | DOI | MR | Zbl

[36] Yang Li Metric SYZ conjecture and non-archimedean geometry, Duke Math. J., Volume 172 (2023) no. 17, pp. 3227-3255 | MR | Zbl

[37] Yang Li Metric SYZ conjecture for certain toric Fano hypersurfaces, Camb. J. Math., Volume 12 (2024) no. 1, pp. 223-252 | MR | Zbl

[38] Jospeh Lipman Rational singularities with applications to algebraic surfaces and unique factorization, Publ. Math., Inst. Hautes Étud. Sci., Volume 36 (1969), pp. 195-279 | DOI | Numdam | Zbl

[39] Mircea Mustaţă; Johannes Nicaise Weight functions on non-archimedean analytic spaces and the Kontsevich–Soibelman skeleton, Algebr. Geom., Volume 2 (2015) no. 3, pp. 365-404 | DOI | MR | Zbl

[40] Noboru Nakayama Zariski-decomposition and abundance, MSJ Memoirs, 14, Mathematical Society of Japan, 2004

[41] Milan Perera La décomposition de Zariski : une approche valuative, Ph. D. Thesis, Sorbonne Université (2021)

[42] Amaury Thuillier Théorie du potentiel sur les courbes en géométrie analytique non archimédienne. Applications à la théorie d’Arakelov, Ph. D. Thesis, Université de Rennes I (2005) (available at http://tel.archives-ouvertes.fr/docs/00/04/87/50/PDF/tel-00010990.pdf)

[43] Shing-Tung Yau On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, Commun. Pure Appl. Math., Volume 31 (1978), pp. 339-411 | Zbl

[44] Xinyi Yuan; Shou-Wu Zhang The arithmetic Hodge Theorem for adelic line bundles, Math. Ann., Volume 367 (2017) no. 3-4, pp. 1123-1171 | DOI | MR | Zbl

Cited by Sources:

Comments - Policy